Vitamin Injections and Your Weight

By / 6 months ago / Weight Loss / No Comments
Vitamin Injections and Your Weight

Vitamin injections are increasingly being used as a weight loss aid. The rise in popularity of this method is mostly due to celebrity endorsements, many of whom have claimed that the Vitamin injections have assisted them in achieving their goal weight. This has meant that many a weight loss clinic in San Diego has given patients these supplementary injections. However, before you decide to jump on the bandwagon and use these vitamin injections, a good understanding of this method of weight loss in San Diego should be considered.

Vitamin B12 is a vitamin which is water soluble and is present in many common foods that we eat. The key to understanding how the body uses the vitamin is the fact that it is water soluble. When the body receives too much of anything that is water soluble it will simply get rid of the excess. This means that if you take more than your body really needs it will discard anything it does not need. If you have good levels of the vitamin in your body already injecting more will not be of any use.

The reasoning behind using vitamin injections for weight loss is that it helps to regulate metabolism. Your weight loss specialist will tell you that a B12 deficiency results in gaining a little weight and feeling sluggish and tired. The vitamin injections are usually administered directly into muscle tissue usually the upper arm or the bottom and it has been stated that this increases how effective these shots are in boosting metabolism and energy levels. Considering that some medical research on B12 injections shows that there is some causal link has been found between weight loss and B12 injections, you will want to make sure that you go to a reputable weight loss center for the administration of this weight loss program.

More importantly, you want to work with a weight loss clinic because too much of the vitamin will have side effects. While the fact that it is water soluble reduces the dangers of severe side effects, there can still be quite bad reactions to the injections themselves. Most common side effects are headaches and nausea. If a person already has enough B12 vitamin in their system they find that immediately after the injection they feel as if they have consumed too much caffeine. Any difficulty in swallowing or breathing after an injection and the patient should immediately seek medical attention; this could be a severe or allergic reaction to the shot. If you are considering these vitamin injections you should consult a weight loss specialist and discuss your current diet and weight goals. They will be able to do a simple blood test to determine if you have a B12 deficiency and whether an injection could help.

 

James Alvarado

James Alvarado

The author didn't add any Information to his profile yet.